Nahid Walji


.: Info

Department of Mathematics
Occidental College
1600 Campus Road
Los Angeles, CA

Email: nwalji at oxy dot edu

PhD, California Institute of Technology 2011
(Advisor: Dinakar Ramakrishnan)

.: Interests

Amongst other things, I am currently thinking about:
- Distribution of Hecke eigenvalues for Maass forms
- Matching densities for automorphic representations
- Refinements of strong multiplicity one for automorphic representations

.: Research

  • On the occurrence of large positive Hecke eigenvalues for GL(2). arXiv version

  • Distinguishing finite group characters and refined local-global phenomena (with Kimball Martin). arXiv version

  • On the distribution of Hecke eigenvalues for cuspidal automorphic representations for GL(2). arXiv version
            International Mathematics Research Notices, 2017.

  • Matching densities for Galois representations. arXiv version
            Proceedings of the AMS, 144 (2016), no. 8, 3309-3316.

  • On the occurrence of Hecke eigenvalues and a lacunarity question of Serre. arXiv version
            Mathematical Research Letters, 21 (2014), no. 6, 1465-1482.

  • Further refinement of strong multiplicity one for GL(2). arXiv version
            Transactions of the AMS, 366 (2014), no.9, 4987-5007.

  • On the size of Satake parameters for unitary cuspidal automorphic representations for GL(4). arXiv version
            Journal of Number Theory, 133 (2013), no. 10, 3470-3484.

  • Thesis: Supersingular distribution, congruence class bias, and a refinement of strong multiplicity one. Caltech page
           California Institute of Technology, 2011.

  • Supersingular distribution on average for congruence classes of primes. arXiv version
            Acta Arithmetica 142 (2010), no. 4, 387-400.

    .: Teaching

    This semester I am the instructor for Ma105: Mathematics for Liberal Arts.

    Instructor for Topics in Number Theory.
    'Assistant Principal' for Algèbre linéaire.
    Instructor for a graduate course on Artin representations.

    .: Links

    Occidental College Mathematics
    University of Zurich Mathematics
    Berkeley Mathematics
    Caltech Mathematics
    The arXiv
    Mathematics genealogy
    Number theory web